Alert archive / California / Marine Weather Statements in 2007
Marine Weather Statement 21, NWS San Diego, CA
NWS San Diego, CA issued this marine weather statement at Dec 11, 2007, 7:01 AM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2007, 7:01 AM PST (15:01 UTC)
- Expired
- Dec 11, 2007, 12:00 PM PST
- In force
- 5 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS76 KSGX 111501 MWSSGX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 701 AM PST TUE DEC 11 2007 PZZ750-775-112000- /X.NEW.KSGX.MA.S.0021.071211T1501Z-071211T2000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 701 AM PST TUE DEC 11 2007 ...ISOLATED THUNDERSTORMS AND POSSIBLE WATERSPOUTS OVER THE COASTAL WATERS THIS MORNING... A LOW PRESSURE SYSTEM WILL PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THIS MORNING OVER THE COASTAL WATERS...WITH THE POTENTIAL FOR FUNNEL CLOUDS AND WATERSPOUTS. THE ACTIVITY IS EXPECTED TO DIMINISH BY EARLY THIS AFTERNOON. THUNDERSTORMS CAN PRODUCE DANGEROUS CLOUD TO WATER LIGHTNING AND MAY BE ACCOMPANIED BY BRIEF HEAVY RAIN...GUSTY WINDS AND ROUGH SEAS. WATERSPOUTS CAN DEVELOP IN A SHORT PERIOD OF TIME. WATERSPOUTS CAN OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. MARINERS SHOULD BE ALERT FOR HAZARDOUS WEATHER THIS MORNING. IF THREATENING WEATHER APPROACHES...SEEK SAFE HARBOR IMMEDIATELY OR STAY IN PORT. MONITOR NOAA WEATHER RADIO FOR THE LATEST WEATHER UPDATES. $$ LAVIS
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this marine weather statement went out at Dec 11, 3:10 AM PST, 3 hours 51 minutes earlier.
Area forecast discussion, Dec 11, 3:10 AM PST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 310 AM PST TUE DEC 11 2007 .SYNOPSIS...A COLD LOW PRESSURE SYSTEM MOVING SOUTHWARD ACROSS SOUTHEAST CALIFORNIA THIS MORNING WILL CAUSE LIGHT SNOW IN THE MOUNTAINS...AND BRING LIGHT RAIN SHOWERS TO VALLEYS AND COAST. CLOUDS AND SHOWERS SHOULD DIMINISH DURING THE AFTERNOON AS THE LOW MOVES TOWARDS THE EAST. GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS ARE LIKELY TODAY AND TONIGHT...WITH COLD OVERNIGHT TEMPERATURES IN THE WIND SHELTERED AREAS. A WEAK UPPER TROUGH WILL MOVE ACROSS THE AREA LATE WEDNESDAY FOR A SLIGHT INCREASE IN CLOUDS...OTHERWISE DRY AND WARMER WEATHER IS FORECAST WEDNESDAY THROUGH FRIDAY. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. MODELS WERE CORRECT ON DEVELOPMENT OF CLOUDS AND PRECIPITATION WITH THE SECOND LOW DROPPING SOUTH FROM NEVADA. LIGHT SNOW BEGAN FALLING IN THE SAN BERNARDINO MOUNTAINS AROUND MIDNIGHT AND LIGHT RAIN SHOWERS HAVE BEEN DEVELOPING OVER THE COASTAL WATERS SINCE 100 AM AND PUSHING ONSHORE SINCE 200 AM. THE LOW IS MOVING FAIRLY QUICKLY AND WILL BE TURNING THE CORNER AND PUSHING OFF TO THE EAST. MAIN PRECIPITATION THREAT WILL BE CONFINED TO THE MORNING HOURS WHEN THE DYNAMICS AND LIFTING ARE MOST FAVORABLE...BY THIS AFTERNOON SUBSIDENCE WILL DOMINATE AND SHOULD CLEAR SKIES...EXCEPT ALONG NORTHEAST SLOPES OF MOUNTAINS WHERE UPSLOPE FLOW WILL CONTINUE CLOUDS AND SNOW FLURRIES INTO THE EARLY EVENING HOURS. NORTHEAST WIND INCREASING AGAIN TODAY AND CONTINUING INTO TONIGHT BUT SUSTAINED WINDS/GUSTS NOT EXPECTED TO REACH ADVISORY CRITERIA. HIGH PRESSURE BUILDING OVER THE AREA LATE TONIGHT THROUGH FRIDAY. A TEMPORARILY INTERRUPTION TO THIS DRYING AND WARMING TREND OCCURS WEDNESDAY AFTERNOON/NIGHT WHEN A WEAK UPPER LEVEL TROUGH MOVES OVER AND DOWN THE BACK SIDE OF THE RIDGE. ONLY FORECASTING PARTLY CLOUDY SKIES FROM THIS FEATURE. NEXT CHANCE OF PRECIPITATION AFTER TODAY APPEARS TO BE NEXT MONDAY WHEN THE TROUGH THAT DEVELOPS ALONG THE COAST THIS WEEKEND PUSHES INLAND. && .AVIATION... 111030Z...AREAS OF STRATUS WILL IMPACT COASTAL AIRPORTS IN RANDOM FASHION THIS MORNING WITH CEILINGS OF 3000 FEET. A 10000 FOOT BROKEN CLOUD DECK WILL SHROUD THE REGION THIS MORNING. THIS MORNING SCATTERED SNOW SHOWERS ARE EXPECTED ABOVE 2000 FEET ASL ESPECIALLY ON NORTH AND EAST SLOPES OF THE MTNS AND LOCAL VIS WILL BE LIFR IN THE MTNS WITH FOG OR SNOW FLURRIES. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO CONTINUE IN MOST AREAS AS THE CLOUDS WILL BE MOSTLY ABOVE 7000 FEET ASL...AND WILL THIN OUT DURING THE AFTERNOON. MOSTLY CLEAR SKIES ARE EXPECTED BY EVENING. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC/FIRE WEATHER...BALFOUR AVIATION/MARINE...MM
Hazardous weather outlook, Dec 11, 3:25 AM PST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 325 AM PST TUE DEC 11 2007 CAZ042-043-048-050-055>058-060>062-121215- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 325 AM PST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 7:34 AM PST | Special Marine Warning | SGX | 116 min |
Nearby
Marine Weather Statements in California, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.